# SDR CALA2024112701317

- Difficulty date: November 25, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 120,825 hours, 12,391 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Unknown
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR FLIGHT LOCK 2R EICAS STATUS #2 RIGHT PASSENGER ENTRY DOOR FLIGHT LOCK COMMAND/FLT LK RLY/SEN SOR DISAGREEMENT. DB PSEU 2 (R2) DB PSEU 2 (L2) ITEM ALREADY ON MEL. REFERENCE LOGPAGE 9967740 FOR MEL DDP PRIOR TO EACH FLIGHT.
